MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM GLENOSPHERE 36X24.5; SHOULDER IMPLANT GLENOSPHERE

MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM GLENOSPHERE 36X24.5; SHOULDER IMPLANT GLENOSPHERE
Model Number 04.01.0169
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 03/27/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 15-apr-2021: lot 2003385: (b)(4) items manufactured and released on 03-jul-2020.Expiration date: 2025-07-01.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold with another similar reported event.Another device involved: batch review performed on 23-apr-2021: reverse shoulder system 04.01.0120 humeral reverse hc liner ¿36/+3mm (k170452) lot 2006591: (b)(4) items manufactured and released on 22-oct-2020.Expiration date: 2025-10-18.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
Revision surgery performed due to recurrent dislocations.The patient has dementia and is non-compliant, which could be the reason for the repetitive dislocations.The surgeon performed a salvage-hemiarthroplasty on the patient on (b)(6) 2021, 3 days after the last revision surgery where only the liner was revised.

Brand Name
REVERSE SHOULDER SYSTEM GLENOSPHERE 36X24.5
Common Device Name
SHOULDER IMPLANT GLENOSPHERE
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key11723776
Report Number3005180920-2021-00328
Device Sequence Number17101473
Product Code PHX
UDI-Device Identifier07630040706568
UDI-Public07630040706568
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K170452
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/01/2025
Device Model Number04.01.0169
Device Catalogue Number04.01.0169
Device Lot Number2003385
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2021
Initial Report FDA Received Date04/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;